# SDR QXEA2014012700065

- Difficulty date: January 27, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 16,430 hours, 17,557 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR DIFFICULT TO OPEN AND CLOSE.  CLEANED AND LUBED DOOR SEAL, OPS CHECKED GOOD.  RETURNED TO SERVICE.
